MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of clinical and laboratory science · 2002

A tumor lysis-like syndrome during therapy of visceral leishmaniasis.

Liberopoulos Evagelos, Alexandridis George, Elisaf Moses

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Reported herein for the first time in the literature is the case of a 41-yr-old woman who developed a tumor lysis-like syndrome, consisting of hyperkalemia, hyperphosphatemia, hyperuricemia, and acute renal insufficiency, soon after the initiation of chemotherapy for severe visceral leishmaniasis with liposomal amphotericin B. Allopurinol therapy, together with iv fluid administration and urine alkalization, resulted in full recovery of the metabolic abnormalities. Awareness of this condition can lead to prophylactic treatment as well as the early recognition and management of susceptible patients.

Для цитирования: Liberopoulos Evagelos, Alexandridis George, Elisaf Moses. A tumor lysis-like syndrome during therapy of visceral leishmaniasis.. Annals of clinical and laboratory science. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.